Doctor insights on:
On Birth Control Sensitive Breasts
Birth control pill, bloating, sensitive breast, missed scheduled periods on bc pack& unscheduled brown spotting for past 2 months, 2 neg tests, pregnancy?
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
Birth control pill, bloat, slight sensitive breast, veins sides of abdomen&hips, missed scheduled bc periods&unscheduled brown spotting past 2mo 2neg test?
Common: It's very common to spot from missing a pill during the course of the month's pack. In fact, if you have this happen is rare to have any concern. However if more than one pill is missed it puts you at risk of pregnancy. Your negative tests are reassuring in that sense. It is also common to have irregular spotting while taking the pill in general. If it persists check with your doctor. ...Read more
Bad pain in lower area and breasts being really sensitive and brown spotting and been off and on birth control? Is this normal?
Pelvic Pain: See your doctor to r/o pregnancy or buy a pregnancy test. ...Read more
Yes: See your physician who prescribed you the birth control pills. ...Read more
On my 3rd month of birth control and seemingly randomly suffering PMS symptoms (sensitive breasts, moodiness, etc.), duration 5 days. Why/how to fix?
Birth control: My first concern would be that of the "right birth control pill". Check with your doctor and ask if there is another bcp that may be more helpful since the currrent one is not working as you expected. It might take a few weeks to get used to it. However, still talk about other options and breast pain and moodiness. Also, a mood stabilizer might be helpful such as an antidepressant. ...Read more
Forgot to take birth control last month. Dr said I can start now. I already started symptoms of period like sensitive breast. Is it ok to just start??
I took 3 birth control pills at once because I missed two. This was about a week ago. My breasts are SUPER tender/sensitive. Pregnant/too many pills?
Hard to say: The pill works by preventing egg release. It does that by maintaining a steady hormone level that would be made by a placenta. Doing so fools your body into believing you are already pregnant, saving eggs for later. If you missed enough pills, the drop in hormone level may have allowed egg release and set you up for pregnancy. The extra pills could also effect your system. Time will tell. ...Read more
"is this normal? " I'm 21 years old and my breast have doubled in the past three weeks. I'm not pregnant nor am I on birth control. They are also more perky and super sensitive.
It: It sounds like you are positive you are not pregnant; if not then take a pregnancy test to be sure. If you are on any medications or herbal supplements then check those to see if they can affect the breast tissue and cause gynecomastia (enlargement of breasts). See if you have had any significant weight changes. If none of these are the case, it would be worthwhile to be evaluated by your doctor if this is a significant change for you. ...Read more
My breasts are very sore and my nipples sensitive, 1 week after my period, which was a few days early, light and short. No birth control, neg pg test.
Breast tenderness: I would repeat the test in another week, if it is still negative and you are still having symptoms go to your doctor for evaluation. ...Read more
Accelerate: It accelerate/ accentuates hormonal effect on breast tissue. ...Read more
Too late: In your time line chances are limited.... ...Read more
Yes, your breasts can: Enlarge on birth control pills.Get a more detailed answer ›
I am not writing: About making your breasts grow. I just wanted to let you know that if you go to a specialty bra shop and have a professional fitting - that a bra can be purchased to fit your breast/ chest - no matter how small the size. ...Read more
Can birth control cause breasts to enlarge? Grown one cup size since starting birth control a month ago.
Hi there, My breasts have shrank over 2 cup sizes since I stopped taking birth control and continue to shrink. Is this normal?
Possibly: Your breast size is determined by female hormonal influence, It is possible that ingestion of the BC pills caused mild engorgement and now without that influence- the breasts are returning to their original state. ...Read more
Does birth control make your breasts get bigger and if you stop taking the specific birth control, will your breasts go back to their normal size?
Its possible: This should be reversible once the pill is stopped. If not, see your doctor. ...Read more
Breast birth control: Not a side effect from oral contraceptives. ...Read more
Just started birth control again. There is clearish fluid discharging from breasts. What could it be?
Probably nothing: Birth control pills are known to cause hormonal resets in a woman's body. Breast is hormone regulated organ, so that is no surprise you are reacting the way you are. Chances are with the next cycle you may not have any, although, I did have patients who were lactating all along. In that case, i'd check prolactin level and rule out other causes for lactation. ...Read more
I have extra packs of birth control & I want to know what would happen if I double my dose & take 2 each day. I want my breasts to swell?
No, no: Please see a dr before doubling any dose of anything on your own. If it is not wrong, in your profile you are being described as a 19 year old male. I don t know for what indication those pills were prescribed to you, but again, please consult your dr. ...Read more
I have 8 fibroadenomas from both breasts. I am not taking any medicine or birth control. Where did they come from and should I be concern?
These are benign: Tumors of the breast, . They are related to estrogen stimulation but are benign and you cannot prevent them. I do think there is a subtle association with brain meningioma which also also related to higher estrogen stimulation. Talk to your ob/gyn about these. In general they need to be carefully followed with imaging. ...Read more
Was on birth control for >5yrs, &now that I've been off for 6mnths, my breasts have shrunken from a d to a b-sad! Normal cycle. Will shrinking continue?
I just took my 3rd dosage of my birth control shot (depo) about three weeks ago. Just within the last week I have noticed my breasts feel a little Fuller? Could this possibly be caused by the shot? Possibly due to gaining some weight?
YES: This is a normal side effect of the depo injection. ...Read more
Sometimes: Some oral contraceptives can be associated with increase in breast size in some women (sometimes). ...Read more
- Talk to a doctor online
- Veins breasts birth control
- Breasts sag birth control
- Breasts growing too much from birth control
- Breast bigger after birth control pills
- Birth control
- Can starting a new birth control medication cause a breast lump?
- How long does it take for breasts to swell when on birth control pills?
- I have breast soreness after starting birth control
- Birth control breast cancer